# SDR ARWA980735

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LEVEL II CORROSION IN RUDDER SKIN RIGHT SIDE ZR 110.750.  SMOOTHED AND BLENDED OUT CORROSION AREA FABRICATED REPAIR PARTS IAW EO NR CF-345JW 14/98.  TREATED PRIMED AND INSTALLED REPAIR PARTS IAW DC-8 SRM 51-1-8, 51-1-11, 51-1-20D, 51-1-21 8110-3 FORM ISSUED DATED 4/29/98.  WORK ORDER CONTROL NR 6021 SEE CF WORK ORDER 020663.
